MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.The device was recertified and returned to the customer.Review of the device activity logs showed that the device was in aed mode.The device performed an analysis and advised a shock be delivered.The shock button was registered as being pressed and energy was delivered.After the shock button was pressed the first time, the shock button was pressed again and then the device was switched off.The device was powered up again in aed mode and the shock button was pressed in rapid succession.The device did not deliver a shock because the device had not completed the analysis period.The log shows a check pads message occurred, which means the device could not measure a valid patient impedance.The user must exit aed mode in order to manually use the r series.The rseries charge button, by design, does not function while in aed mode.During the analysis phase, the device will charge on it's own but will not discharge unless the end user pressed the shock button.In aed mode, the device will perform an analysis every 2 minutes, or it can be manually prompted by the user from the number 6 softkey on the front panel of the device.There was no evidence found in the log review that the analyze key was depressed by the user at any time.This report has been closed as device meets specification as the device would not shock in aed mode unless the analysis has been successfully performed.No trend associated with complaints of this nature.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device failed to charge.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key9571868
Report Number1220908-2019-04149
Device Sequence Number13560085
Product Code MKJ
UDI-Device Identifier00847946002343
UDI-Public00847946002343
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K060559/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1